MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TUBES PDT UNIPERC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TUBES PDT UNIPERC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 100/899/070CZ
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One used device was returned for investigation.The devices were visually inspected, the clamping mechanism was observed to be in an open state, not fully closed nor clamped tightly.During functional testing, the locking lever was disassembled and reassembled correctly.After reassembly, the locking lever was confirmed to operate correctly.The complaint of a loose component cannot be confirmed nor replicated.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.
 
Event or Problem Description
It was reported that the patient had issues with tracheostomy tube where clip doesn¿t hold and tube migrates.To resolve the issue a new tracheostomy tube was inserted.There was patient involvement but no patient harm.

Brand Name
PORTEX TUBES PDT UNIPERC
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
avenida calidad no.4
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24078862
Report Number3012307300-2026-00357
Device Sequence Number5828043
Product Code BTO
UDI-Device Identifier15019315060465
UDI-Public(01)15019315060465(17)300106(10)6078092
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number100/899/070CZ
Device Lot Number6078092
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale